# SDR 95ZZZX866

- Difficulty date: January 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N523MD
- Make and model: Doug DC-9-32
- Aircraft serial: 47320
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Vertical Gyro
- Part number: 258733511
- Condition: Failed
- Location: Nr 2
- Stage of operation: CL
- Nature of condition: J, I
- Precautionary procedure: A

## Discrepancy

ATL/BNA - FLT 558 - RETURNED TO ATL DUE TO FIRST OFFICER'S ADI FAILING DURING CLIMB-OUT.  REMOVED AND REPLACED NR 2 VERTICAL GYRO.  OPS CHECK GOOD PER MM 34.
